# SDR UIEA9933

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Splice
- Part number: 65B152476
- Condition: Cracked
- Location: Press Bulkhead
- Part time: 73,462 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON WEB SPLICE PLATE HOLES NR 11 RIGHT AND NR 23 RIGHT.  HOLE NR 11 RIGHT, INSTALLED SEPRATE BUSHINGS IN EACH PART PER SB 747-53A2390 FIG 14.  HOLE NR 23 RIGHT, REPAIRED OVERSIZE HOLE IN WEB SPLICE PLATE BULKHEAD.  CHORD AND WEB PER BUSHING REPAIR PER SB 747-53A2390 FIG 14.  (X)
